MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; SINGLE LUMEN ECMO CANNULA

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; SINGLE LUMEN ECMO CANNULA
Model Number LS96555-019
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus life support catheter and introducer, it was reported that during the priming process, it was observed that the tubing was ruptured/cracked.The device was being used to improve ards (acute respiratory distress syndrome).The customer performed an extracorporeal membrane oxygenation procedure on the patient.The device was replaced to complete the procedure. there was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that when the doctor opened the cannula packaging, they observed a crack in the cannula body.The cannula was not heated or cooled prior to use.Correction d.3 mfr name and postal code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that when the doctor opened the cannula packaging, they observed a crack in the cannula body, specifically the connector.Medtronic received additional information that the event that had been reported is a duplicate of the event that was reported in 9617601-2025-00662.These events have been merged.Device evaluation summary: visual inspection showed evidence of damage/crack in the connector.The reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS LIFE SUPPORT TM
Common Device Name
SINGLE LUMEN ECMO CANNULA
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22402533
Report Number9612164-2025-03291
Device Sequence Number8277333
Product Code QHW
UDI-Device Identifier00763000615499
UDI-Public(01)00763000615499(17)260303(10)226108281(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberLS96555-019
Device Catalogue NumberLS96555-019
Device Lot Number226108281
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/17/2025
09/25/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/13/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown
Patient Weight100 KG